X
Search Filters
Format Format
Format Format
X
Sort by Item Count (A-Z)
Filter by Count
Journal Article (3548) 3548
Publication (606) 606
Conference Proceeding (90) 90
Book Chapter (79) 79
Paper (58) 58
Book / eBook (13) 13
Book Review (8) 8
Dissertation (7) 7
Magazine Article (2) 2
Newspaper Article (2) 2
Data Set (1) 1
Electronic Resource (1) 1
Trade Publication Article (1) 1
more...
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (1413) 1413
mathematics, applied (663) 663
analysis (508) 508
physics (336) 336
mathematics, general (330) 330
algorithms (319) 319
mathematical analysis (285) 285
studies (272) 272
physics, particles & fields (250) 250
geometry (248) 248
mathematical models (240) 240
algebra (218) 218
minimal surfaces (213) 213
optimization (197) 197
index medicus (183) 183
computer science (181) 181
automation & control systems (171) 171
high energy physics - theory (163) 163
quantum physics (159) 159
high energy physics (144) 144
elementary particles, quantum field theory (138) 138
engineering, electrical & electronic (137) 137
humans (135) 135
computer science, theory & methods (133) 133
statistics & probability (133) 133
curvature (132) 132
research (123) 123
computer simulation (121) 121
engineering (121) 121
models (121) 121
quantum field theories, string theory (121) 121
classical and quantum gravitation, relativity theory (119) 119
minimal-surfaces (118) 118
economics (116) 116
phenomenology (114) 114
differential geometry (111) 111
physics, mathematical (109) 109
high energy physics - phenomenology (108) 108
systems (108) 108
physics, multidisciplinary (107) 107
manifolds (104) 104
model (104) 104
stability (104) 104
theoretical, mathematical and computational physics (103) 103
applications of mathematics (100) 100
mathematical theorems (99) 99
mechanics (99) 99
operations research & management science (98) 98
minimum wage (97) 97
topology (97) 97
dynamical systems (91) 91
statistics (90) 90
theory (89) 89
computer science, artificial intelligence (88) 88
astronomy & astrophysics (86) 86
combinatorics (86) 86
dynamics (86) 86
invariants (85) 85
classification (84) 84
artificial intelligence (83) 83
entropy (78) 78
computer science, software engineering (77) 77
experiment (77) 77
physics - high energy physics - theory (77) 77
astrophysics (75) 75
algorithm (74) 74
control systems (74) 74
design (73) 73
economic models (73) 73
graphs (73) 73
mathematics - differential geometry (73) 73
space (72) 72
general relativity and quantum cosmology (71) 71
usage (71) 71
eigenvalues (70) 70
minimal models (70) 70
mathematics, interdisciplinary applications (69) 69
existence (66) 66
physics - high energy physics - phenomenology (66) 66
employment (65) 65
minimal supergravity (65) 65
minimum (65) 65
computation (63) 63
symmetry (62) 62
supersymmetry (61) 61
surfaces (61) 61
wages (61) 61
maps (60) 60
mathematical physics (60) 60
simulation (60) 60
operators (59) 59
polynomials (59) 59
statistics for business/economics/mathematical finance/insurance (59) 59
mathematical and computational physics (58) 58
approximation (57) 57
convergence (57) 57
computational mathematics and numerical analysis (55) 55
theorems (55) 55
theory of computation (55) 55
53c42 (54) 54
more...
Library Location Library Location
Language Language
Language Language
X
Sort by Item Count (A-Z)
Filter by Count
English (3701) 3701
French (18) 18
German (13) 13
Japanese (10) 10
Chinese (1) 1
Nepali (1) 1
Portuguese (1) 1
more...
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 05/2017, Volume 449, Issue 1, pp. 382 - 396
Journal Article
Nonlinear Analysis: Hybrid Systems, ISSN 1751-570X, 02/2018, Volume 27, pp. 289 - 297
In this article, we propose a new computationally efficient algorithm for computing an outer convex robust positively invariant (RPI) approximation to the... 
Linear difference inclusions | Switched linear systems | Minimal robust invariant set | Convex approximation | MATHEMATICS, APPLIED | DISTURBANCES | STABILITY | TUBE-BASED MPC | SYSTEMS | COMPUTATION | AUTOMATION & CONTROL SYSTEMS | Linear systems | Approximation theory | Algorithms | Research | Mathematical research | Methods
Journal Article
International Journal of Robust and Nonlinear Control, ISSN 1049-8923, 11/2017, Volume 27, Issue 16, pp. 3236 - 3258
Summary This paper presents new results on robust positively invariant (RPI) sets for linear discrete‐time systems with additive disturbances. In particular,... 
maximal and minimal RPI sets | linear systems with additive disturbances | robust positively invariant (RPI) sets | MATHEMATICS, APPLIED | MODEL-PREDICTIVE CONTROL | AUTOMATION & CONTROL SYSTEMS | ENGINEERING, ELECTRICAL & ELECTRONIC | Linear systems | Analysis | Discrete time systems | Invariants | Scaling factors
Journal Article
Journal of the European Mathematical Society, ISSN 1435-9855, 2011, Volume 13, Issue 4, pp. 1005 - 1061
We study forking, Lascar strong types, Keisler measures and definable groups, under an assumption of NIP (not the independence property), continuing aspects of... 
MATHEMATICS | MATHEMATICS, APPLIED | COMPACT-GROUPS | O-MINIMAL STRUCTURES | SETS | SUBGROUPS | STRONGLY DETERMINED TYPES | VALUED FIELDS
Journal Article
Nonlinear Analysis, ISSN 0362-546X, 11/2016, Volume 146, pp. 100 - 119
In this paper we study topological and dynamical features of isolated invariant continua of continuous flows defined on surfaces. We show that near an isolated... 
Minimal set | Regular isolating block | Unstable manifold | Conley index | Non-saddle set | Fixed point | MATHEMATICS, APPLIED | UNSTABLE ATTRACTORS | MATHEMATICS | SHAPE | DYNAMICAL-SYSTEMS | NON-SADDLE SETS | POINCARE-BENDIXSON THEOREM | MANIFOLDS | FLOWS | POINTS | Mathematics - Dynamical Systems
Journal Article
Journal of Fourier Analysis and Applications, ISSN 1069-5869, 06/2017, Volume 23, Issue 3, pp. 572 - 611
A sufficient condition for a set Omega subset of L-1 ([0, 1](m)) to be invariant K-minimal with respect to the couple is established. Through this condition,... 
Invariant K-minimal sets | Real interpolation | Taut strings | MATHEMATICS, APPLIED | THEOREM | Algorithms | Naturvetenskap | Matematisk analys | Mathematics | Natural Sciences | Matematik | Mathematical Analysis
Journal Article
Automatica, ISSN 0005-1098, 05/2012, Volume 48, Issue 5, pp. 964 - 969
This paper introduces the concepts of Dwell-Time invariant/contractive (DT-invariant/contractive) set, Constraint Admissible DT-invariant/contractive... 
Constrained Systems | Switching systems | Stability | Minimal dwell-time | Set invariance | STABILIZATION | AUTOMATION & CONTROL SYSTEMS | ENGINEERING, ELECTRICAL & ELECTRONIC | Algorithms | Linear systems | Origins | Computation | Asymptotic properties | Switching | Invariants
Journal Article
BANACH JOURNAL OF MATHEMATICAL ANALYSIS, ISSN 1735-8787, 04/2019, Volume 13, Issue 2, pp. 486 - 505
For shift-like commuting tuples T is an element of B(H)(n) on graded Hilbert spaces H, we show that each homogeneous invariant subspace M of T has finite index... 
minimal sets of generators | MATHEMATICS | weak resolutions | MATHEMATICS, APPLIED | homogeneous invariant subspaces | THEOREM | wandering subspaces | FREE RESOLUTIONS | BERGMAN
Journal Article
SIAM Journal on Scientific Computing, ISSN 1064-8275, 05/2003, Volume 24, Issue 6, pp. 1839 - 1863
The behaviors of trajectories of nonlinear dynamical systems are notoriously hard to characterize and predict. Rather than characterizing dynamical behavior at... 
Almost-cycle | Graph partitioning | Almost-invariant set | Minimal cut | Maximal cut | Laplacian matrix | Fiedler vector | Macrostructure | MATHEMATICS, APPLIED | almost-invariant set | minimal cut | macrostructure | BOUNDS | EIGENVECTORS | maximal cut | ALGORITHM | almost-cycle | graph partitioning
Journal Article
Proceedings of the American Mathematical Society, ISSN 0002-9939, 2018, Volume 146, Issue 11, pp. 4549 - 4562
A subset {g(1), . . . ,g(d)} of a finite group G invariably generates G if {g(1)(1)(x), . . .,g(d)(xd)} generates G for every choice of x(i )is an element of... 
PROJECTIVE-REPRESENTATIONS | MATHEMATICS | MATHEMATICS, APPLIED | MINIMAL DEGREES | DERANGEMENTS | ORDERS | GENERATION | 1ST COHOMOLOGY GROUP | CHEVALLEY-GROUPS
Journal Article
The Journal of Symbolic Logic, ISSN 0022-4812, 12/2014, Volume 79, Issue 4, pp. 1025 - 1045
This paper has two parts. In the first one, we prove that an invariant dp-minimal type is either finitely satisfiable or definable. We also prove that a... 
Dp-rank | Dp-minimal | NIP | Model theory | dp-rank | MATHEMATICS | model theory | dp-minimal | FORKING | LOGIC | Theorems (Mathematics) | Analysis | Mathematics - Logic | Logic | Mathematics
Journal Article
Nonlinear Analysis, Theory, Methods and Applications, ISSN 0362-546X, 07/2010, Volume 73, Issue 1, pp. 221 - 227
In 1981, Dale Alspach modified the baker's transform to produce the first example of a nonexpansive mapping T on a weakly compact convex subset C of a Banach... 
Weakly compact | Minimal invariant sets | Convex set | Fixed point free | Baker's transform | Strongly mixing | Alspach's mapping | Nonexpansive mapping | MATHEMATICS | MATHEMATICS, APPLIED
Journal Article
Annals of Global Analysis and Geometry, ISSN 0232-704X, 6/2018, Volume 53, Issue 4, pp. 521 - 541
Journal Article
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 2006, Volume 313, Issue 1, pp. 342 - 352
Journal Article
Journal of Complexity, ISSN 0885-064X, 12/2016, Volume 37, pp. 76 - 109
We study expected Riesz s-energies and linear statistics of some determinantal processes on the sphere Sd. In particular, we compute the expected Riesz and... 
Determinantal processes | Riesz energy | Discrepancy | Logarithmic energy | Spherical harmonics | DISTRIBUTING POINTS | MATHEMATICS | MATHEMATICS, APPLIED | MINIMAL DISCRETE ENERGY | HECKE OPERATORS | ZEROS | Funcions hipergeomètriques | Teoria de nombres | Hypergeometric functions | Number theory
Journal Article
Networks, ISSN 0028-3045, 09/2017, Volume 70, Issue 2, pp. 116 - 131
Journal Article
The Journal of Geometric Analysis, ISSN 1050-6926, 12/2006, Volume 16, Issue 4, pp. 703 - 720
Journal Article
Journal of the American Mathematical Society, ISSN 0894-0347, 04/2014, Volume 27, Issue 2, pp. 437 - 477
. With some restrictions on p-types for G. The main step is an equivalence between Moy-Prasad theory and the theory of graded Lie algebras, whose GIT was... 
Integers | Isotropy | Homomorphisms | Algebra | Mathematical theorems | Quotients | Center of gravity | Adjoints | Mathematical vectors | Automorphisms | P-ADIC GROUPS | SUPERCUSPIDAL REPRESENTATIONS | FORMAL DEGREES | MATHEMATICS | REDUCTIVE GROUPS | MINIMAL K-TYPES
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.